Volume 03, Number 04, December 2004
1. K-to-n Redundant system with N-repairable servers
Charan Jeet Singh and Madhu Jain
Page: 229-236
2. On multidimensional Weyl type fractional integral operator involving a general class of polynomials and multidimensional integral transforms   
B.B. Jaimini and Harish Nagar
Page: 237-245
3. Bianchi type I non-static magnetized universe in general relativity
Raj Bali and Shilpi Jain
Page: 247-256

Contribution of the spin-orbit potential on the large angle cross-sections of alpha transfer reactions

A.A. Farra and A.I. Asaa’d
Page: 257-265
5. Certain formulas for unified Riemann zeta and related functions
S.P. Goyal and J.K. Prajapat
Page: 267-274
6. Submanifolds of a Riemannian manifold admitting a semi-symmetric non-metric connection
Mohd. Nazrul Islam Khan
Page: 275-280
7. Numerical solution of processor-sharing queuing model
P.K. Sharma, N.K. Gupta and Mukul Jain
Page: 281-290
8. Numerical solution of free convection effects on MHD Stokes problem  
V. Ambethkar and Lajpat Rai 
Page: 291-304
9. On unified integrals involving the generalized Legendre’s associated function, the general class of multivariable polynomials and the H-function
Mridula Garg and Vinita Gupta
Page: 305-316
10. Linear connections on manifold admitting F (k, 1)-structure
Ram Nivas
Page: 317-323